FIXED POINT THEOREMS OF GENERALIZED (Ψ, Φ)s−RATIONAL TYPE CONTRACTIVE MAPPINGS IN QUASI b−METRIC SPACESAbstract
Vol. 12(3) ICMSFC Feb. 2021, No. 19, pp. 1-10
J. UMA MAHESWARI, M. RAVICHANDRAN, A. ANBARASAN LAKSHMI NARAYAN MISHRA AND VISHNU NARAYAN MISHRA
In this paper, we consider the setting of quasi b−metric spaces to establish results regarding the fixed point theorems with help of new notion (Ψ, Φ)s−rational type quasi b−metric spaces with application. An example is presented to support our results comparing with existing ones.